# SDR SIMA981753

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FORWARD EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
